# SDR GAIA05014ST

- Difficulty date: March 19, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- Engine: Pwa JT8D7B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163223
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, NO FLIGHT, FWA: FOUND LT IB MID-FLAP OB T/E MISSING 6 INCHES OF SKIN.  REMOVED AND REPLACED LT IB MID-FLAP AND AFT FLAPS ASSY.  OPS CHECKED NORMAL IAW MM 27-51.  AIRCRAFT WAS RETURNED TO SERVICE. (SW07200506017) (K)
